# SDR ASAA2022100140401

- Difficulty date: October 1, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 654A0041073
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOOR SUPPORT, FWD ENTRY DOOR CUTOUT LOWER SILL, Z-CHANNEL UPPER SKIN HAS CORROSION, LBL-60, BS326. GROUNDED - YES. REMOVED CORROSION FROM THE FORWARD MAIN CABIN, FORWARD ENTRY DOOR LOWER MAIN SILL, INNER CHORD:ORIGINAL THICKNESS 0.090",REMOVED 0.015", REMAINING THICKNESS 0.075"FOUND OUT OF LIMITS IAW B737-800 SRM 53-10-15.REMOVED AND REPLACED THE INNER CHORD, PART #654A0004-1073, [P: 1042463.1 AT STA 270 TO STA 360, LBL 50 TO LBL 60, WL 208.10 OAW BPEOMG DRAWOWMG 141A8110 REV A. SHEET 009.TOOL #T8224B, CAL DUE DATE: 09/22/2023.
